# SDR SWAA2025050621755

- Difficulty date: April 4, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 58,034 hours, 35,022 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TIE DOWN HAS PITTING CORRSION AT BS 420+15 LBL 12 WL 140. MARKED FWD CARGO TIE DOWN HAS PITTING CORRSION AT BS 420+15 LBL 18 WL 156.<[01] REMOVED CORROSION FROM FWD CARGO BAY TIE DOWN BS 420+15; LBL-18; WL-156 FOUND TO BE WITH IN THE LIMIT IAW SRM 53-00-53-1A-2; APPLIED CHEMICAL CONVERSION COATING AND PRIMED THE REWORK AREA IAW SRM 51-20-01-0G-0 AND SOPM 20-41-02
